# SDR SWIA202053743

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WS 53.60 BATT RIB CANNON PLUG DOUBLER CORRODED, MARKED.  C-CHECK RO 10/29/2020.  REMOVED CORRODED CANNON PLUG DOUBLER AND INSTALLED NEW LT WS 53.60 BATT RIB CANNON PLUG DOUBLER P/N 601R10203-33, REF CRJ 200 SRM AND DWG.  SEE CONTINUATION FOR DETAILS.
